# SDR FDEA201707131934

- Difficulty date: July 13, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 84,503 hours, 30,038 cycles
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Part number: 9178M59G01
- Condition: Leaking
- Location: 9th Stage Coolin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

TWO HOURS INTO FLIGHT, HAD A QUICK FLASH ALERT LEVEL 2 FOR  THE NR 2 ENGINE FIRE LOOP A, LASTED ONE SECOND AND WENT AWAY.  15 MINUTES LATER HAD STEADY LEVEL 2 ALERT FOR  LOOP B.  RAN QRH CHECKLIST, LOOP A TESTED GOOD.  OPERATED IN LOOP A AT THAT POINT.  ALL OTHER ENGINE  INDICATIONS LOOKED NORMAL.  NOT USING NR 2 PACK SO CLOSED THE NR 2 ENGINE BLEED AIR SWITCH AS A PRECAUTION. 10  MINUTES LATER RECEIVED A NR 2 ENGINE FIRE WARNING.  RAN THE ENGINE FIRE CHECKLIST, SHUT DOWN THE NR 2 ENGINE, USED BOTH FIRE BOTTLES,  FIRE WARNING REMAINED ON DIVERTED.  R2D 9TH STAGE COOLING DUCT IAW AMM 70-00-00-2.
